# SDR R61A201806120689

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 26,719 hours, 20,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007080047
- Condition: Damaged
- Location: Ac Bay
- Part time: 19,665 hours, 15,175 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL ON LANDING, PACK MAKING GRINDING SOUND FOLLOWED BY BURNING SMELL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R NR 1 PACK ACM IAW AMM 21-51-05.
